# SDR P2EA00465

- Difficulty date: December 19, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, FLAPS WOULD NOT EXTEND OR RETRACT PER CONVENTIONAL METHODS.  ALTERNATE FLAPS USED AND AIRCRAFT LANDED WITHOUT INCIDENT.RESET FLAP INDICATOR.  FLAP SYSTEM INSPECTED AND OPERATIONAL CHECK PERFORMED. NO DEFECTS NOTED.
